Publications [#245736] of Shailesh Chandrasekharan

search www.slac.stanford.edu.
Papers Published
  1. Bhattacharya, T; Chandrasekharan, S; Gupta, R; Lee, W; Sharpe, S, Non-perturbative renormalization constants using Ward identities 1, Physics Letters, Section B: Nuclear, Elementary Particle and High-Energy Physics, vol. 461 no. 1-2 (1999), pp. 79-88 .

    Abstract:
    We extend the application of axial Ward identities to calculate bA, bp and bT, coefficients that give the mass dependence of the renormalization constants of the corresponding bilinear operators in the quenched theory. The extension relies on using operators with non-degenerate quark masses. It allows a complete determination of the O(a) improvement coefficients for bilinears in the quenched approximation using Ward Identities alone. Only the scale dependent normalization constants ZP0 (or ZS0) and ZT are undetermined. We present results of a pilot numerical study using hadronic correlators. © 1999 Elsevier Science B.V. All rights reserved.